MAUDE Adverse Event Report: ORTHOFIX, LLC BIOSTIM; BONE GROWTH STIMULATOR CERVICAL STIM

ORTHOFIX, LLC BIOSTIM; BONE GROWTH STIMULATOR CERVICAL STIM
Model Number 655505-0001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blister (4537)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not returned for investigation but has been requested to be returned.A review of the dhr was performed - all (b)(4) units from the work order passed final inspection.Should the device return for investigation, failure analysis will be performed at that time.
 
Event or Problem Description
The patient reported feeling itching and having two blisters on the back of the neck.Patient treats for four hours a day.No additional information had been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The power supply was not returned.As received the device was able to power on and charge and pass post.Device completed 4 hours of treatment of heating test.No damage noted to the system.System operates as designed.A review of the dhr was performed - all (b)(4) units from the work order passed final inspection.Orthofix coninues to monitor reported incident under trend analysis.

Brand Name
BIOSTIM
Common Device Name
BONE GROWTH STIMULATOR CERVICAL STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key22913337
Report Number2183449-2025-00024
Device Sequence Number13066752
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655505-0001
Device Catalogue Number5505
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale